# SDR MALA050403

- Difficulty date: April 29, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 20,255 hours, 22,088 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Dirty
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IN MEM, THE CREW ABORTED THE TAKEOFF DUE TO HIGH TAIL PIPE TEMPERATURE INDICATION.  CLEANED SENSOR.
